# SDR ASAA2018022523679

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 30,804 hours, 9,248 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOLLOWING BOTH ENGINES START,  NR 2 GENERATOR WOULD NOT COME ON LINE.  ACFT GROUNDED.  PERFORMED FIM 24-21, TASK 816, DIST/BUS FAULT FOR GCU 2,  FAULT ISOLATION AND NR 2 GENERATOR CAME ON LINE, NO MAINTENANCE FAULTS NOTED AND HAS NO HISTORY LAST 90 DAYS GROUND VERIFICATION SUCCESSFUL.
